# SDR CALA2008120301121

- Difficulty date: December 2, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 23,264 hours, 9,889 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986.5 FLOORBEAM HAS CORROSION AT FASTENER HOLE, AFT FLANGE, LBL 17.  CUT OUT DAMAGED AREA AND REPAIRED PER SRM 53-00-51 REPAIR 1 PAGE 204.
